# SDR UPS97225068

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 65225847
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUSPECT CRACK ON CONTROL QUADRANT SUPPORT BRACKET IN L/E OF NR 1 PYLON     BRACKET.  REPLACED IAW MM 76-12-41.
